PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 54(68), pp. 120--125 (1993)
On topological spaces with dense completely metrizable subspaces
T. NagamizuFukui National College of Technology, Geshi Sabae, Fukui 916, Japan
Abstract: We obtain some characterizations for the spaces which have a dense completely metrizable subspace and some results related with these spaces.
Classification (MSC2000): 54C10, 54E99
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts